Limit distributions of certain characteristics of random automaton graphsстатья

Информация о цитировании статьи получена из Scopus
Дата последнего поиска статьи во внешних источниках: 28 мая 2015 г.

Работа с статьей


[1] Grusho A. A. Limit distributions of certain characteristics of random automaton graphs // Mathematical notes of the Academy of Sciences of the USSR. — 1973. — Vol. 14, no. 1. — P. 633–637. The paper deals with the following characteristics of random automaton graphs: the numbers of recurrent and nonrecurrent vertices, the number and dimensions of the components of strong connectivity, and the number of vertices attainable from a given one. Limit theorems are found for the distributions of these characteristics. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть